# SDR EISA20010124

- Difficulty date: October 5, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,203 hours, 57,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN93
- Part serial: NSN
- Condition: Inoperative
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

DURING CLIMB, RED MCD LIGHT ALONG WITH AMBER VENT DOOR NOT CLOSED ILLUM. ALONG WITH UNSCHEDULED CLIMB IN CABIN ALT. ACC. AERONAUTICAL MCD WARNING ILLUM. IN FLT. AFTER RAPID DEPRESS. CHECKLIST COMPLETED LAND AT NEAREST SUITABLE AIRPORT.CORRECTIVE ACTION:DUPLICATED MALFUNCTION ON GROUND AND FOUND VENT DOOR SWITCH ITNERMITTENTLY DEFECTIVE ALLOWING THE VENT DOOR NOT TO CLOSE FULLY.  REPLACED VENT DOOR SWITCH AND SYS CHECKED NORMAL WITH A/C PRESSURIZED.
